# SDR FDEA202505060718

- Difficulty date: May 6, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43544
- Aircraft time: 23,522 hours, 9,304 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Control Panel
- Part number: 233N6203366
- Part serial: F02506
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO FIRE INDICATION LIGHT DOES NOT TEST ON CARGO FIRE PANEL.    REMOVED AND REPLACED APU \CARGO FIRE PANEL MFG P/N  233N6203-366 S/N F02506.  PERFORMED ADJ AND TEST OF  LOWER CARGO ARM SWITCHES REF AMM 26-23-00-5 AND ADJ  TEST OF APU FIRE SWITCH REF AMM 26-22-01-6.  BOTH  OPS CKS GOOD.  ACFT OK FOR SVC.
